# SDR UALA2011091204948

- Difficulty date: September 11, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 71,530 hours, 26,843 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17910002
- Part serial: 45
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MSG DISPLAYED.  POSITION 4.(1=L FWD, 2=L SIDE, 3=R FWD, 4=R SIDE) INOP LIGHT ILLUM.  ALSO THE F/O SIDE WINDOW HAS DELAMINATION ON THE BOTTOM L CORNER 7 O'CLOCK THRU 5:30 POSN.  INOP LIGHT DID NOT EXTIN WHEN SW WAS RECYCLED TO OFF THEN ON.  COMPLIED WITH MEL.  REPLACED CO-PILOT SLIDING WINDOW.  F/O SIDE WINDOW DELAMINATING BOTTOM L CORNER 7 O'CLOCK THRU 5:30 POSN.  REPLACED THE WINDOW HEAT CONTROL UNIT.  ALL WITHIN TOLERANCE.
